# SDR FDEA201310132488

- Difficulty date: October 13, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE FOUND CORRODED AT UPPER AND LOWER SURFACES BS 377.7, BL 0-LBL 20.  REMOVED AND REPLACED FLOORBEAM FABRICATED IAW DWG 141N5123 SHT 1 REV A AND INSTALLED IAW DWG 141N5113 SHT 1 REV F AND SRM 51-40-02 REV 109.  REPAIR IS MAJOR.
